# SDR DL72L981530

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Component: 570369002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON T/C, FOUND LEFT O/B AILERON DELAMINATED BEYOND SRM LIMITS.  REPLACED LT O/B AILERON TRAILING EDGE WEDGE.
